# SDR SWAA2025111222258

- Difficulty date: October 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 RBL 10 WL 208.1 AT PASSENGER CABIN.   REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 RBL 10 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; 51-10-02-0G-0 PARAGRAPH AND DWG 143A5400 SHEET 105 REV-.
